# SDR MALA000755

- Difficulty date: December 12, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF ABORTED DUE TO AVIONICS SMOKE CAUTION COMING ON. AVIONICS SMOKE WENT OUT AFTER TWO SECONDS.  MAINTENANCE DEFERRED AVIONIC SMOKE DETECTION SYSTEM PER MEL 26-13-3(B). FROM DMR AVIONIC SMOKE CAUTION LIGHT CAME ON AFTER TO.  MAINTENANCE REPLACED AVIONICS SMOKE DETECTOR IAW MM. OPS CHECK GOOD. REINSTALLED AVIONICS RACK DOOR AS REQUIRED. ALL CHECKS GOOD. REMOVED FROM DMR, MXC NOTIFIED.
